MAUDE Adverse Event Report: NEOMEND INC -2953195 PROGEL PLEURAL AIR LEAK SEALANT; SEALANT, POLYMERIZING

NEOMEND INC -2953195 PROGEL PLEURAL AIR LEAK SEALANT; SEALANT, POLYMERIZING
Catalog Number PGPS002
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, mold inside progel product carton was noted.Photo review and evaluation of returned sample confirms the outer part of the carton appears to have some damage/creasing consistent with some discoloration (yellow in color) along the edges of the carton and discoloration (black in color, spotty) on the inside of the carton opening flap, on the ifu booklet and patient trace labels which is likely mildew/mold.The same discoloration can be seen on the tyvek lids of the blister trays.The progel product carton is water damaged.Based on as received condition and reported event, the cause for the water damage was the product carton and its contents were exposed to water/moisture during storage at the user facility over several months.To date this is the only reported complaint for this lot.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, upon opening the progel unit for a case, it was discovered that there was what appeared to be mold inside the container and the outside package had some obvious water spots.It was reported that the product was stored in refrigerator with temperature between 36°f and 46°f for several months.It was also reported that some condensation in the back of refrigerator was noted and had some water puddled.

Brand Name
PROGEL PLEURAL AIR LEAK SEALANT
Common Device Name
SEALANT, POLYMERIZING
Manufacturer (Section D)
NEOMEND INC -2953195
60 technology drive
irvine CA 92618
Manufacturer (Section G)
NEOMEND INC -2953195
60 technology drive
irvine CA 92618
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key20268327
Report Number1213643-2024-00461
Device Sequence Number19709297
Product Code NBE
UDI-Device Identifier00801741010026
UDI-Public(01)00801741010026(17)250801(10)IRJP0024
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P010047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2025
Device Catalogue NumberPGPS002
Device Lot NumberIRJP0024
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Initial Report FDA Received Date09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown